Share This Article:

Characterization of Generalized Uniform Distribution through Expectation

Abstract Full-Text HTML Download Download as PDF (Size:2481KB) PP. 563-569
DOI: 10.4236/ojs.2014.48052    2,452 Downloads   3,058 Views   Citations
Author(s)    Leave a comment

ABSTRACT

Normally the mass of a root has a uniform distribution but some have different uniform distributions named Generalized Uniform Distribution (GUD). The characterization result based on expectation of function of random variable has been obtained for generalized uniform distribution. Applications are given for illustrative purpose including a special case of uniform distribution.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Bhatt, M. (2014) Characterization of Generalized Uniform Distribution through Expectation. Open Journal of Statistics, 4, 563-569. doi: 10.4236/ojs.2014.48052.

References

[1] Ooms, G. and Moore, K.L. (1991) A Model Assay for Genetic and Environmental Changes in the Architecture of Intact Roots Systems of Plants Grown in Vitro. Plant Cell, Tissue and Organ Culture, 27, 129-139.
http://dx.doi.org/10.1007/BF00041281
[2] Dixit, U.J., Ali, M. and Woo, J. (2003) Efficient Estimation of Parameters of a Uniform Distribution in the Presence of Outliers. Soochow Journal of Mathematics, 29, 363-369.
[3] Dixit, U.J. and Phal, K.D. (2009) Estimation of P (X Y) for the Uniform Distribution in the Presence of Outliers. Journal of Probability and Statistical Science, 7, 11-18.
[4] Bartoszynski, R. (1980) Personal Communication.
[5] Terrel, G.R. (1983) A Characterization of Rectangular Distributions. The Annals of Probability, 11, 823-826.
http://dx.doi.org/10.1214/aop/1176993533
[6] Lopez-Bldzquez, F. and Salamanca Milño, B. (1999) On Terrers Characterization of Uniform Distribution. Statistical Papers, 40, 335-342.
http://dx.doi.org/10.1007/BF02929879
[7] Kent, J.T., Mardia, K.V. and Rao, J.S. (1979) Characterization of the Uniform Distribution on the Circle. The Annals of Statistics, 7, 882-889.
http://dx.doi.org/10.1214/aos/1176344737
[8] Lin, G.D. (1988) Characterizations of Uniform Distributions and of Exponential Distributions. Sankhyâ A, 50, 64-69.
[9] Too, Y.H. and Lin, G.D. (1989) Characterizations of Uniform and Exponential Distributions. Statistics & Probability Letters, 7, 357-359.
http://dx.doi.org/10.1016/0167-7152(89)90051-5
[10] Arnold, B.C. and Meeden, G. (1976) A Characterization of the Uniform Distribution Based on Summation Modulo One, with Application to Fractional Backlogs. Australian Journal of Statistics, 18, 173-175.
http://dx.doi.org/10.1111/j.1467-842X.1976.tb01294.x
[11] Driscoll, M.F. (1978) On Pairwise and Mutual Independence: Characterizations of Rectangular Distributions. Journal of the American Statistical Association, 73, 432-433.
http://dx.doi.org/10.1080/01621459.1978.10481596
[12] Shimizu, R. and Huang, J.S. (1983) On a Characteristic Property of the Uniform Distribution. Annals of the Institute of Statistical Mathematics, 35, 91-94.
http://dx.doi.org/10.1007/BF02480966
[13] Abdelhamid, S.N. (1985) On a Characterization of Rectangular Distributions. Statistics and Probability Letters, 3, 235- 238.
http://dx.doi.org/10.1007/BF02480966
[14] Chow, Y. and Huang, S.Y. (1999) A Characterization of the Uniform Distribution via Moments of N-Fold Convolution modulo One. The Indian Journal of Statistics, 61, 148-151.
[15] Sumitra, P. and Subir, B. (1990) Characterization of Uniform Distributions by Inequalities of Chernoff-Type. The Indian Journal of Statistics, 52, 376-382.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.